Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Got stuck tampon in the vagina week after periods, had bacterial vaginosis. Do I need medical advise?

I just removed a lost tampon from myself and I am wondering what after care i should do? i also just cured bacterial vaginosis 2 weeks ago and then had my period and then just found this tampon today? should i wait a day or two and see if my symptoms fade from the lost tampon (foul odor, vaginal discharge , etc.) and then contact my physician?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  1143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
A lost tampoon is likely to cause a bacterial vaginal infection. The foul odor you are having will not subside on its own. You need to consult your gynecologist for proper antibiotic treatment. Meanwhile watch out for any fever with chills and rigor which indicates a septicaemia.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor